# SDR TRAX200800490

- Difficulty date: April 7, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 12,312 hours, 10,633 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATTERY RIB IS CRACKED.  REMOVED TWO SUPPORT BRACKETS FOR F.O.M. C/W REO 601R-57-51-046 REPAIR TO LT BATTERY RIB ASSY WS 53.60.   OK TO INSTALL SUPPORT BRACKETS.  INSTALLED SUPPORT BRACKETS IAW SRM 51-41-04. C/W ASA REO 601R-57-51-046.
